# SDR REXA2013112402185

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 15,100 hours, 9,813 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INFANT LIFE VESTS MISSING FROM LOWER WARDROBE AFT COMPARTMENT.  INSTALLED TWO NEW INFANT LIFE VESTS TO LOWER AFT WARDROBE COMPARTMENT IAW TASK CARD EE-900.  ALL CHECKED GOOD, PN ON P0640-101.
